# SDR REXA2014012900011

- Difficulty date: January 28, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 20,493 hours, 17,959 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 621 BULKHEAD GOUGED FROM SCREW CONTACT BETWEEN WL 75.5 & WL 118.5, & LBL 36.2 TO RBL 36.2.  REPAIRED IAW REO 601R-53-61-2155.
